+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Razumikhin-type theorems on exponential stability of stochastic functional differential equations on networks

Razumikhin-type theorems on exponential stability of stochastic functional differential equations on networks

Neurocomputing 131: 278-285

Please choose payment method:

(PDF emailed within 0-6 h: $19.90)

Accession: 064558540

Download citation: RISBibTeXText

DOI: 10.1016/j.neucom.2013.10.017

Related references

Exponential stability of impulsive discrete systems with time delay and applications in stochastic neural networks: A Razumikhin approach. Neurocomputing 82: 29-36, 2012

Robustness of exponential stability of a class of stochastic functional differential equations with infinite delay. Automatica 45(11): 2577-2584, 2009

Razumikhin-Type Stability Criteria for Differential Equations with Delayed Impulses. Electronic Journal of Qualitative Theory of Differential Equations 2013(14): 1-18, 2013

Razumikhin method for impulsive functional differential equations of neutral type. Chaos, Solitons & Fractals 101: 41-49, 2017

A Razumikhin-type lemma for functional differential equations with application to adaptive control. Automatica 35(5): 809-818, 1999

Exponential Stability For Stochastic Differential Delay Equations In Hilbert Spaces. The Quarterly Journal of Mathematics 42(1): 77-85, 1991

Exponential stability of impulsive nonlinear stochastic differential equations with mixed delays. Nonlinear Analysis: Real World Applications 12(5): 2851-2860, 2011

Razumikhin-type stability theorems for discrete delay systems. Automatica 43(7): 1219-1225, 2007

Exponential stability for neutral stochastic functional partial differential equations driven by Brownian motion and fractional Brownian motion. Journal of Inequalities and Applications 2018(1): 201, 2018

Convergence and stability of the exponential Euler method for semi-linear stochastic delay differential equations. Journal of Inequalities and Applications 2017(1): 249, 2017

Necessary and Sufficient Conditions for Exponential Stability and Ultimate Boundedness of Systems Governed by Stochastic Partial Differential Equations. Journal of the London Mathematical Society 62(1): 311-320, 2000

Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations. Journal of Difference Equations and Applications 20(7): 1091-1111, 2014

Stochastic Viability and Comparison Theorems for Mixed Stochastic Differential Equations. Methodology and Computing in Applied Probability 17(1): 169-188, 2015

Almost sure exponential stability of stochastic CohenGrossberg neural networks with continuous distributed delays of neutral type. Optik - International Journal for Light and Electron Optics 126(23): 4628-4635, 2015

Generalised theory on asymptotic stability and boundedness of stochastic functional differential equations. Automatica 47(9): 2075-2081, 2011